# SDR ABXA9500646

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5911301503
- Condition: Cracked
- Location: Ws 164
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C - CHECK INSPECTION, FOUND THE RIGHT WING REAR SPAR CAP CRACKED AT THE LOWER FLAP HINGE ATTACH STUDS, STA 164. REPAIRED IAW ABX EA AD-57-03904-MR.
